# SDR AALA202302010538

- Difficulty date: January 30, 2023
- Submitted: February 1, 2023
- Operation: Air carrier
- Aircraft: N768US
- Make and model: Airbus A319-112
- Aircraft serial: 1389
- Aircraft time: 57,399 hours, 36,411 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31517621
- Part serial: A8116
- Condition: Swollen
- Location: Zone 800 - Doors
- Part time: 53,873 hours, 29,436 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: MAINTENANCE FOUND THE R2 DOOR SLIDE SWOLLEN WHILE TROUBLESHOOTING THE SLIDE COVER BEING LOOSE. MAINTENANCE REPLACED THE SLIDE ASSEMBLY PER TASK CARD 26L00025010.
